Blow-up of solutions to cubic nonlinear Schrödinger equations with defect: The radial case - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Advances in Nonlinear Analysis Année : 2017

Blow-up of solutions to cubic nonlinear Schrödinger equations with defect: The radial case

Résumé

Abstract In this article we investigate both numerically and theoretically the influence of a defect on the blow-up of radial solutions to a cubic NLS equation in dimension 2.
Fichier non déposé

Dates et versions

hal-03847389 , version 1 (10-11-2022)

Identifiants

Citer

Olivier Goubet, Emna Hamraoui. Blow-up of solutions to cubic nonlinear Schrödinger equations with defect: The radial case. Advances in Nonlinear Analysis, 2017, 6 (2), pp.183-197. ⟨10.1515/anona-2016-0238⟩. ⟨hal-03847389⟩
13 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More